U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Diarrhea after general anesthesia

A 49-year-old member asked:
Dr. You Sung Sang
Gastroenterology 31 years experience
Uncommon: Post-anesthesia diarrhea is not common. Talk to your doctor if you are having it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A member asked:
Dr. Gregory Lewis
Urology 44 years experience
See below : Whereas nausea and vomiting are quite common after general anesthesia, diarrhea is not. If diarrhea does not improve or worsens; or is associated with... Read More
A 24-year-old female asked:
Dr. Gary Ritholz
Anesthesiology 30 years experience
Maybe: I am not sure what "twilight anesthesia" is but most medications can have side effects. In addition the type of your procedure might play a roll. Ho... Read More
Dr. Richard Pollard
Anesthesiology 30 years experience
No: The post-operative nausea can be explained as a reaction to the anesthesia. However, the diarrhea is not a side effect of the anesthesia. Please call ... Read More
A 24-year-old female asked:
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
Call your doc now: For evaluation and treatment as u are in the post op period and you should be asking all ?S and concerns to your doc no matter what time of the day or... Read More
A 32-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Diarrhea: After hospitalization during which he probably received antibiotics at least prophylactically and was also exposed to hospital bacteria he may have go... Read More
A 33-year-old female asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Not really: Get a second opinion. Ovarian cysts will not always cause false pregnancy tests-or diarrhea. Not at all sure about exam under anesthesia: get another ... Read More
A 33-year-old member asked:
Dr. Scott Roethle
Anesthesiology 16 years experience
Fully unconscious: General anesthesia means you will be completely asleep, unable to respond to commands, unable to feel, hear or remember, and usually will have some ki... Read More
A 34-year-old member asked:
Dr. Ionel Rad
Anesthesiology 17 years experience
A little: Some medications that are used for anesthesia might hurt but many anesthesiologists will give medications that will make you forget and some medicatio... Read More
A 37-year-old member asked:
Dr. Mark Gujer md fasa
Anesthesiology 26 years experience
Verry, very rare: Anesthesia has become one of the safest specialties in medicine. This is due in part to their medical school training and the advances in monitoring t... Read More
A 36-year-old member asked:
Dr. William Jenkins
Specializes in Anesthesiology
It will begin: With an injection into your vein where you might feel dizzy or as if you had a few drinks but only for a few seconds before becoming unconscious. Then... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership